VOL. 44 · NO. 4 | October, 1992
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 44 (4), (October, 1992)
No abstract available
Articles
Jiro SEKIGUCHI
J. Math. Soc. Japan 44 (4), 567-589, (October, 1992) DOI: 10.2969/jmsj/04440567
KEYWORDS: 14E20, 14E07, 14L30
No abstract available
Nolio OKADA, Takashi ITO
J. Math. Soc. Japan 44 (4), 591-612, (October, 1992) DOI: 10.2969/jmsj/04440591
KEYWORDS: 46B15, 40G05
No abstract available
Kaoru ONO
J. Math. Soc. Japan 44 (4), 613-618, (October, 1992) DOI: 10.2969/jmsj/04440613
KEYWORDS: 57R20, 11F11, 57R15
No abstract available
Alberto AROSIO, Roberto NATALINI, Maria Gabriella PAOLI
J. Math. Soc. Japan 44 (4), 619-630, (October, 1992) DOI: 10.2969/jmsj/04440619
KEYWORDS: 35L30
No abstract available
Minoru TANAKA
J. Math. Soc. Japan 44 (4), 631-641, (October, 1992) DOI: 10.2969/jmsj/04440631
KEYWORDS: 53C20, 53C22
No abstract available
Koji OHNO
J. Math. Soc. Japan 44 (4), 643-666, (October, 1992) DOI: 10.2969/jmsj/04440643
KEYWORDS: 14J10, 14J29
No abstract available
Iku NAKAMURA
J. Math. Soc. Japan 44 (4), 667-692, (October, 1992) DOI: 10.2969/jmsj/04440667
KEYWORDS: 32J18, 57R55
No abstract available
Katsumi NOMIZU, Barbara OPOZDA
J. Math. Soc. Japan 44 (4), 693-699, (October, 1992) DOI: 10.2969/jmsj/04440693
KEYWORDS: 53A15
No abstract available
Yasuhiko TANAKA
J. Math. Soc. Japan 44 (4), 701-708, (October, 1992) DOI: 10.2969/jmsj/04440701
KEYWORDS: 20D15
No abstract available
Mari OHHIRA
J. Math. Soc. Japan 44 (4), 709-738, (October, 1992) DOI: 10.2969/jmsj/04440709
KEYWORDS: 14J27, 14E05
No abstract available
Back to Top